Record number :
929174
Title of article :
Asymptotic Behavior of Solutions of Impulsive Delay Differential Equations*
Author/Authors :
Aimin Zhao and Jurang Yan، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1996
Pages :
12
From page :
943
To page :
954
Abstract :
Effective sufficient conditions for the asymptotic stability of the trivial solution of impulsive delay differential equation ¡ n ~x9 t. q pi t.x tyti.s0 is1 ¢ x tqk.yx tk.sbkx tk. are obtained by investigating respectively the asymptotic behavior of the nonoscillatory solutions and oscillatory solutions of the equation
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1996
Link To Document :
بازگشت